# SDR COMA2010092950211

- Difficulty date: September 29, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N420CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7451
- Aircraft time: 23,372 hours, 19,255 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R5341260
- Condition: Cracked
- Location: Fuselage
- Part time: 23,372 hours, 19,255 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT RIGHT FS 559.00 THE FRAME CAP ANGLE IS CRACKED BELOW RBL 18.00.  REPAIRED RT SIDE ONLY FS 559 SEMI-PRESSURE BULKHEAD IAW TASK CARD REO 601R-53-41-260 RT REP REO 601R-53-41-260 AND DEVIATION REO 601R-53-41-609.
